# SDR ANCF2018012701

- Difficulty date: January 27, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 8,041 hours, 6,453 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

STRONG VIBRATION AFTER LIFT OFF, IAW AMM 32-41-11 PB 401 THE BOTH NOSE WHEELS WERE REPLACED.
